# SDR AALA20140917004

- Difficulty date: August 27, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,369 hours, 19,755 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30011
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO LT HORIZONTAL STABILIZER INBD TORQUE PANEL.  ACCOMPLISHED REPAIR IAW EA B757-55-036288.
